# SDR ASAA2023121746833

- Difficulty date: December 17, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N270AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44111
- Aircraft time: 23,493 hours, 7,652 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Washer
- Part number: UNKNOWN
- Condition: Broken
- Location: Fwd Entry Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN TOOK SEVERAL PEOPLE SEVERAL TRIES AND ABOUT 10 MIN TO GET IT OPEN. GROUNDED - YES. FOUND UPPER GUIDE ARM BOTTOM LINK RADIUS HARDWARE BROKEN AND MISSING ON L1 DOOR. FOUND GUIDE ARM HINGE AND LINK LOWER DAMAGED. FOUND DAMAGE TO BE CHIPPED PAINT. REAPPLIED PRIMER AND PAINT. REMOVED AND REPLACED PIN IN GUIDE SRM. OPS CHECK GOOD. REF AMM TASK 582-11-21-400-802. NO ADJUSTMENTS DISTURBED OR MADE.
